# SDR CA141025003

- Difficulty date: October 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, ENGINE HAD AN IMPENDING BYPASS INDICATION AND THE PILOT FLEW THE ACFT BACK TO ORIGIN UNEVENTFULLY.  BEFORE LANDING, ENGINE FLAMED OUT AND AUTO RELIGHT ITSELF AFTER A FEW SECONDS.  ECU DOWNLOAD REQUESTED.
